Volume 21, issue 5 (2021)

Recent Issues

Volume 21
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Height four formal groups with quadratic complex multiplication
2141

Andrew Salch

Magnitude homology of enriched categories and metric spaces
2175

Tom Leinster and Michael Shulman

Twisted Morava $K$–theory and connective covers of Lie groups
2223

Hisham Sati and Aliaksandra Yarosh

A spectral sequence for Dehn fillings
2257

Oliver H Wang

A monotone Lagrangian casebook
2273

Jack Smith

Invariance of immersed Floer cohomology under Maslov flows
2313

Joseph Palmer and Chris Woodward

Two-bridge knots admit no purely cosmetic surgeries
2411

Kazuhiro Ichihara, In Dae Jong, Thomas W Mattman and Toshio Saito

Higher homotopy invariants for spaces and maps
2425

David Blanc, Mark W Johnson and James M Turner

Essential tori in spaces of symplectic embeddings
2489

Julian Chaidez and Mihai Munteanu

Taut foliations leafwise branch cover $S^2$
2523

Danny Calegari

No homotopy $4$–sphere invariants using $\mathrm{ECH} = \mathrm{SWF}$
2543

Chris Gerig

On a nonorientable analogue of the Milnor conjecture
2571

Stanislav Jabuka and Cornelia A Van Cott

Embedding closed hyperbolic $3$–manifolds in small volume hyperbolic $4$–manifolds
2627

Michelle Chu and Alan W Reid

Surgeries, sharp $4$–manifolds and the Alexander polynomial
2649

Duncan McCoy

Publication of this issue is now complete.